# SDR SWIA2024120301356

- Difficulty date: November 29, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 43,845 hours, 29,715 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON FINAL APPROACH. FLAPS STUCK AT 16 DEGREES, SLATS EXTENDED TO 20 DEGREES. QRH DID NOT RESOLVE THE ISSUE.    (FLIGHT 4072 - FILED CLOSED)    TROUBLESHOT FLAP FAIL EVENT PER CRJ 900 AMM 27-52-09. MSG DID NOT POST DURING TROUBLESHOOTING.  NO HISTORY. OPS CHECK GOOD. B1-006551.
